Hodge numbers of a double octic with non-isolated singularities

Tom 73 / 2000

Sławomir Cynk Annales Polonici Mathematici 73 (2000), 221-226 DOI: 10.4064/ap-73-3-221-226

Streszczenie

If B is a surface in ℙ³ of degree 8 which is the union of two smooth surfaces intersecting transversally then the double covering of ℙ³ branched along B has a non-singular model which is a Calabi-Yau manifold. The aim of this note is to compute the Hodge numbers of this manifold.

Autorzy

  • Sławomir Cynk

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek